# SDR SROM200400047

- Difficulty date: April 5, 2004
- Submitted: April 6, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532414
- Condition: Elongated
- Location: Zone 600
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK RT WING UPPER SPAR AND SPAR WEB HAS ELONGATED HOLES.  REAMED HOLES, TRIMMED UPPER FOOTPRINT IAW ASA EA 5720-01241 AND AAR EA 10336.
